# SDR ASOA2013012902919

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00, ANGLE AT RBL 27 IS CRACKED.   REPAIRED ANGLE IAW REO 601R-53-41-059.
